Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("MANIFOLD")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 13391

  • Page / 536

Export

Selection :

  • and

EQUATIONS DU TYPE MONGE-AMPERE SUR LES VARIETES RIEMANNIENNES COMPACTESDELANOE PHILIPPE.1980; ; FRA; DA. 1980; 70 P.; 30 CM; BIBL. 14 REF.; TH. 3E CYCLE: MATH./PARIS 6/1980Thesis

EQUATIONS DU TYPE DE MONGE-AMPERE SUR LES VARIETES RIEMANNIENNES COMPACTES. IIIDELANOE P.1982; J. FUNCT. ANAL.; ISSN 0022-1236; USA; DA. 1982; VOL. 45; NO 3; PP. 403-430; ABS. ENG; BIBL. 10 REF.Article

ON DECOMPOSABLE CONFORMALLY RECURRENT RIEMANNIAN SPACESGEBAROWSKI A.1980; TENSOR; ISSN 0040-3504; JPN; DA. 1980; VOL. 34; NO 1; PP. 39-42; BIBL. 3 REF.Article

A RECURRENT FINSLER MANIFOLD WITH A CONCIRCULAR VECTOR FIELDPANDEY PN.1980; ACTA MATH. ACAD. SCI. HUNG.; ISSN 0001-5954; HUN; DA. 1980; VOL. 35; NO 3-4; PP. 465-466; BIBL. 3 REF.Article

ON A TRANSFORMATION ASSOCIATED WITH SETS OF N FUNDAMENTAL FORMS OF MINKOWSKIAN HYPERSURFACESPRASAD BN.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 9; PP. 1068-1075; BIBL. 6 REF.Article

ON PROJECTIVELY RELATED RECURRENT AND PROJECTIVE RECURRENT FINSLER SPACESSINHA RS; FARUQI SA.1979; INDIAN J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 4; PP. 394-399; BIBL. 2 REF.Article

AFFINE MOTION IN RECURRENT FINSLER SPACES IISINHA RS; CHOWDHURY YSP.1979; J. MATH. & PHYS. SCI.; ISSN 0047-2557; IND; DA. 1979; VOL. 13; NO 5; PP. 437-443; BIBL. 4 REF.Article

CURVATURE TENSORS OF SEMI-SYMMETRIC METRIC CONNEXIONS IN ALMOST CONTACT MANIFOLDS.SHARFUDDIN A; HUSAIN SI.1977; TENSOR; JAP.; DA. 1977; VOL. 31; NO 3; PP. 227-234; BIBL. 6 REF.Article

VARIETES RIEMANNIENNES PORTANT UN COUPLE DE CHAMPS SYMPLECTIQUEMENT QUASI-PARALLELESARCA G; ROSCA R.1977; R.C. SEMINAR. MAT. TORINO; ITA; DA. 1977-1978 PUBL. 1979; VOL. 36; PP. 139-146; ABS. ITA; BIBL. 3 REF.Article

VARIETES LORENTZIENNES POTENTIELLEMENT OMBILICALES STRUCTUREES PAR UNE CONNEXION SPATIALE PARALLELE.NEDITA NI.1976; SIMON STEVIN; BELG.; DA. 1976-1977; PP. 163-181; BIBL. 1 P. 1/2Article

ON THE EXISTENCE OF A COMPLETE KAEHLER METRIC ON NON-COMPACT COMPLEX MANIFOLDS AND THE REGULARITY OF FEFFERMAN'S EQUATIONSHIU YUEN CHENG; SHING TUNG YAU.1980; COMMUN. PURE APPL. MATH.; ISSN 0010-3640; USA; DA. 1980; VOL. 33; NO 4; PP. 507-544; BIBL. 9 REF.Article

PROBLEMES NON LINEAIRES SUR LES VARIETES RIEMANNIENNES COMPACTESCHOUIKHA RAOUF.1980; ; FRA; DA. 1980; PAG. MULT.; 30 CM; BIBL. 6 REF.; TH. 3E CYCLE: MATH./PARIS 6/1980Thesis

ON KAEHLERIAN S-RECURRENT SPACES WITH BOCHNER CURVATURE TENSORDUBEY SKD.1979; INDIAN. J. PURE APPL. MATH.; IND; DA. 1979; VOL. 10; NO 6; PP. 772-777; BIBL. 4 REF.Article

SUR LE PLONGEMENT DE CERTAINES VARIETES RIEMANIENNES A DEUX DIMENSIONS DANS L'ESPACE EUCLIDIEN A QUATRE DIMENSIONSVINCENSINI P.1979; ANN. MAT. PURA APPL.; ITA; DA. 1979; VOL. 121; PP. 91-107; ABS. ITA; BIBL. 13 REF.Article

CURVATURE COLLINEATIONS IN A RECURRENT RIEMANNIAN SPACESINGH UP; SINGH AK.1978; J. MATH. PHYS. SCI.; IND; DA. 1978; VOL. 12; NO 4; PP. 307-313; BIBL. 2 REF.Article

ON THE SPECTRUM OF THE LAPLACIAN ON THE 1-FORMS ON A COMPACT RIEMANNIAN MANIFOLDTSAGAS G.1978; TENSOR; JPN; DA. 1978; VOL. 32; NO 2; PP. 140-144; BIBL. 5 REF.Article

ON PROJECTIVE TRANSFORMATIONS OF PROJECTIVE RECURRENT SPACES.ADATI T; MIYAZAWA T.1977; TENSOR; JAP.; DA. 1977; VOL. 31; NO 1; PP. 49-54; BIBL. 3 REF.Article

ON THE DECOMPOSITION OF CURVATURE TENSOR FIELDS KJHKI AND HJHKI IN RECURRENT FINSLER SPACES.PANDE HD; SHUKLA HS.1977; INDIAN J. PURE APPL. MATH.; INDIA; DA. 1977; VOL. 8; NO 4; PP. 418-424; BIBL. 5 REF.Article

EINSTEIN-KAEHLER MANIFOLDS IMMERSED IN A COMPLEX PROJECTIVE SPACE.NAKAGAWA H.1976; CANAD. J. MATH.; CANADA; DA. 1976; VOL. 28; NO 1; PP. 1-8; BIBL. 6 REF.Article

THE FIRST EIGENVALUE OF THE LAPLACIAN ON TWO DIMENSIONAL RIEMANNIAN MANIFOLDSOZAWA S.1982; TOHOKU MATH. J.; ISSN 0040-8735; JPN; DA. 1982; VOL. 34; NO 1; PP. 7-14; BIBL. 9 REF.Article

COMPACT FOUR-DIMENSIONAL EINSTEIN MANIFOLDSTASHIRO Y.1981; J. DIFFER. GEOM.; ISSN 0022-040X; USA; DA. 1981 PUBL. 1982; VOL. 16; NO 3; PP. 475-481; BIBL. 2 REF.Article

HARMONIC FORMS ON NONCOMPACT RIEMANNIAN AND KAEHLER MANIFOLDSGREENE RE; WU H.1981; MICH. MATH. J.; ISSN 0026-2285; USA; DA. 1981; VOL. 28; NO 1; PP. 63-81; BIBL. 23 REF.Article

SOME CONSIDERATIONS ON VARIOUS CURVATURE TENSORSSEINO M.1981; HOKKAIDO MATH. J.; JPN; DA. 1981; VOL. 10; NO 1; PP. 13-26; BIBL. 15 REF.Article

CONDITIONS DE POSITIVITE DANS UNE VARIETE SYMPLECTIQUE COMPLEXE. APPLICATION A L'ETUDE DES MICROFONCTIONSSCHAPIRA P.1981; ANN. SCI. EC. NORM. SUPER.; ISSN 0012-9593; FRA; DA. 1981; VOL. 14; NO 1; PP. 121-139; BIBL. 16 REF.Article

RAPPORT SUR LES VARIETES D'EINSTEINBERGER M.1980; ASTERISQUE; ISSN 0303-1179; FRA; DA. 1980 PUBL. 1981; NO 80; PP. 5-19; BIBL. 36 REF.Article

  • Page / 536